# SDR AALA202306058483

- Difficulty date: June 1, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N186US
- Make and model: Airbus A320*
- Aircraft serial: 1701
- Aircraft time: 69,325 hours, 26,555 cycles
- System (JASC): 5200 · Doors
- Part: Damper
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD CIDS PANEL CAUTION LIGHTS ARE ILLUMINATED. SERVICED L3 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-10-00. FORWARDS CIDS PANEL CAUTION LIGHT EXTINGUISHED.
